Amitriptyline (endep). My doctor wants to put me on it. Any side effects?

Potential SE's. Amitriptyline side effects can include constipation, loss of appetite, dry mouth, yucky taste, dizziness, headaches, blurred vision, difficulty with urination, decreased sex drive, nightmares, breast enlargement, tremor, thirst, nausea, vomiting, easy bruising. Call 911 for swelling of mouth, tongue, throat with difficulty breathing or chest pain or pressure.
Yes. Side effects vary from person to person and upon dosage. However, yes, Amitriptyline is well known to have sig side effects and for that reason, many doctors prefer newer anti-depressants (ex serotonin re-uptake inhibitors i.e. Fluoxetine possible that your doctor has specific reason for amitriptyline...But you should ask. Read this: http://www.Drugs.Com/sfx/amitriptyline-side-effects.Html.

Related Questions

I had been taking 50 mg Amitriptyline for 3 weeks and suffered side effects, so my doctor had me quit cold turkey 3 days ago. Do I need to worry?

This class of med. is less prone to cause withdrawal trouble, so follow your doc's recommendation. If s/he puts you on Paxil, Effexor (venlafaxine) or even Cymbalta, be prepared to withdraw gradually if you quit in the future. These three are known to cause trouble in this way, which is why they are my last choices in this med category. Consult with a psychiatrist for a more definitive and personally relevant discussion. Read more...